# SDR COMA0660691

- Difficulty date: December 6, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 18,987 hours, 16,195 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469E
- Part serial: 15514257
- Condition: Faulty
- Location: Rt Engine
- Part time: 11,263 hours, 9,696 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5680 - REJECTED TAKEOFF DUE TO NR 2 IDG CAUTION MESSAGE.  PERFORMED RTO INSPECTION PART 1 AND REPLACED NR 2 IDG.  NO FURTHER DEFECTS.
